# SDR UALA2013052203549

- Difficulty date: May 22, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 64,157 hours, 8,929 cycles
- Engine: Pwa PW4090
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Condition: Faulty
- Location: Rt A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMP HARD TO CONTROL ZONES D-E-F.  STAYS TOO COLD.  REPLACED RT PACK COMPRESSOR DISCHARGE TEMP SENSOR M21520 IAW MM, OPS CHECKED GOOD.
